# SDR DHL2006809521

- Difficulty date: August 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP PANEL NR 3 MAIN TANK ACCESS DOOR 505E, CRACK ON PREVIOUSLY REPAIRED DOUBLER CONTINUES 0.375" (STA XRS 107.000 - 139.000) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-16-06, EO NR AST060707 DATED 07-15-06.  REMOVED EXISTING INTERNAL DOUBLER IAW SRM 51-1-20D. CUT OUT DAMAGED SECTION IAW EO NR ASTAR060707.  PERFORMED NDT INSP IAW NDT SPM PART 06-10-01-001.  FABRICATED INTERNAL REPAIR DOUBLER (AL7075T6 0.063") AND FILLER (AL PLATE 7075T651 0.340") IAW EO3 AST060707.   HEAT TREATED FILLER FROM 7075T651 TO 7075T6 IAW SRM 51-1-1 PG 1,13,17.  CLEANED AND APPLIED POLYURETHANE TOP YELLOW COATING IAW SRM 51-1-12 PG 7-25.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPA
